# SDR WVER1119201550801

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 32,613 hours, 22,652 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121024CC670
- Part serial: NONE
- Condition: Deformed
- Location: Rt Wing
- Part time: 32,613 hours, 22,652 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE RT WING L/E DUE TO BIRD STRIKE DAMAGE  REF WVAC JOB 63D, OP`S 5, 13, 14.  REMOVED AND INSTALLED A NEW SERVICABLE RIB, PN CC670-12102-4 AT RT SLAT BS 15.50 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-15-001-001-A01, 51-77-00-001-001-A01 AND BSC EO CL600-2C10-57-L03603A.  REMOVED AND INSTALLED A NEW LANDING LIGHT FRAME, PN CC670-12111-6 AT SLAT BS 15.50 IAW SRM 51-42-06-001-001-A01.
